BMJ 2nd June 2012

We all know about post-herpetic neuralgia, but apparently there is also such a thing as post-herpetic pruritus (Minerva). To confuse matters, the scratching and consequent excoriation can cause secondary eczematous patches.

Aspirin probably has a role to play in long-term DVT prevention. In a study from the NEJM (reported in ‘Research News’), 100 mg aspirin daily for two years decreased DVT recurrence rates in patients who’d had a single unprovoked episode of DVT and completed their warfarin courses.

Advertisements

About Dr Sarah

I'm a GP with a husband and two young children.
This entry was posted in BMJ, Credits 2012, Dermatology, Eyes, Medication, Osteoporosis. Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s